Tonight marks my 9th treatment for Ak on my nose but was told to use all over my face. So far all I have noticed is a little redness that feels like a mild sunburn. I’m curious if it’s actually working or if I was misdiagnosed!? I will say that in the exact spot she said was AK I have an enourmous zit that I squeezed and had yellow puss that came out!? Is this normal? I almost want all the bad side effects I’m reading about so that I know this is actually working! Thank you all!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2013 • 1 answer
Posted 25 Jul 2013 • 1 answer
Posted 23 Nov 2013 • 1 answer
Posted 10 Apr 2018 • 1 answer
Imiquimod - How did you care for affected area immediately following your 6-week or 12-week Aldara..
Posted 6 days ago • 0 answers